Fertility Friends Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
73 Posts
Discussion Starter · #1 ·
Hi,

Quick question....

I did short protocol ivf and had egg collection on weds, felt fine with just period pain twinges.
I started crinone vaginal gel on Thursday morning and then yesterday evening I had pain shooting pains in what felt like the front on my pelvis and in the very front of my vagina.
This morning it has got worse, especially since taking the crinone gel and it even left me in tears.

Is this a side effect of te crinone or should I be worrying about something else?! Paracetamol is doing nothing for it!

Thanks in advance, Jo x
 

·
Registered
Joined
·
3,271 Posts
Hi Jo,

I never took this gel, but I can't see how you should be in that much pain from it.  I have heard of other women taking it and I have never seen a post saying they have cried because the pain.  I would talk to the clinic if I was you, as you could have an infection from egg collection.

x
 

·
Registered
Joined
·
45 Posts
Hi I've been on the short protocol, had egg collection on Tues and transfer on Thursday. I started the crinone on Wednesday and have also been in pain. It got so bad on Friday we called the hospital and the nurse said to take paracetamol, which is taking the edge off. I had 2 embryos put back and have lost some fluid which has worried me. I just dont want to panic yet, this two week wait is going to be long with lots of ups and downs. If you are worried speak to the hospital and see what they say. Wishing you so much luck xxx
 

·
Registered
Joined
·
15 Posts
Ive been taking crinone for 2 weeks without any side effects like you describe.  You should talk to your clinic asap to see what they say
 
1 - 4 of 4 Posts
Top